# SDR 2008UALA02650

- Difficulty date: May 6, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 65,216 hours, 10,642 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T3110
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER SPAR WEB IS CRACKED AT OTBD DRAIN HOLE, NAC STA 156.  MAJOR REPAIR ACCOMPLISHED, ACCOMPLISHED HFEC AND FOUND 2 CRACKS APPROX .5 INCH LONG.  STOP DRILLED CRACKS.  FABRICATED AND INSTALLED A REPAIR DOUBLER.
